# SDR YENA2023082800996

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 62,874 hours, 22,432 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2356, MBJ-EWR. 'OIL FUMES DIRTY SOOCK SMELL STARTED AT 3K ON ARRIVAL WITH POWER SETTING CHANGES MULTIPLE TIMES DISSIPATED BY LANDING; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A ISOLATED FAULT TO TYPE 10 (A) 1 C PER TSM 05-50-00810-085-B TSM 05-50-00-810-085-D. A/C OK FOR SERVICE.
